Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having weight loss and pain in throat and ear. Underlying cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am concerned of my weight loss and pain in throat and ear
Posted Mon, 22 Jul 2013 in General Health
Answered by Dr. Shanthi.E 3 hours later

Since when is your weight loss? How may kilos have you lost? Do you have chronic cough or fever? Let me know your current weight. There are many reasons for weight loss, we need to look into the cause of your weight loss and manage accordingly.

Regarding your pain in throat and ear, it seems to me like a probable take a course of oral antibiotics along with warm saline or betadine gargle.

Write a bit more about your problem so that I can help you better.

I wish you quick recovery.


Above answer was peer-reviewed by
Follow-up: Having weight loss and pain in throat and ear. Underlying cause? 2 minutes later
I have this anxiety since 10 days and I am working out to reduce my weight .
I use to be like 70.5kg just 1 week back now aim 70 I am very very anxious right now I am eating lot of food since last 3days but still I am not putting on weight.yesterday it showed 70.3kg today it showed 70.8 after the bowel movement it showed 70 after break fast it's showing 70.1 I don't know what is happening
I always look after my weight when ever I have some issues with my health to rule out cancer now I am having throat pain and weight loss I am very worried plz help me
Answered by Dr. Shanthi.E 10 minutes later
I understand your query better now. Thanks for writing back.

I see that you are working out to reduce weight. That is a good thing to do :)

Let me tell you this. See, these kinds of variations do happen and it is expected to be normal. Variations in weight by around 500gms happen routinely and it is normal.

In my view, you should not be bothered at all about this variation. Your weight is approximately 70kgs now; work on it to reduce your weight further. You must not check your weight this often. Ideally, you should check your weight every week and with the same weighing scale.

Where is the anxiety coming from? Look at the cause for it and resolve it.

Please be rest assured that you do not have cancer.

Follow my earlier suggestions for the throat pain.

There is absolutely no need for you to worry now.

Take care!
Above answer was peer-reviewed by
Follow-up: Having weight loss and pain in throat and ear. Underlying cause? 6 hours later
I don't know I m bothered about my health a lot .I have two kids I want to be free from disease to look after them .in my family there is cancer so when ever I get pain I get very anxious due to that I get all the symptoms like hot flashes dizziness chest tightness and all anxious symptoms like nausea etc previously ,now I am having ear and throat pain not exactly pain hot flashes from errand from ear to throat very mild pain rI don't know I went to ent they every thing is normal I even asked is endoscopy required I don't think it's required they say but my pain is still persistingY f
What shall I do last when I had this I used anxiety related medication for 15 days then I was normal now I need to use them again to get relief throat and ear


I am using medicines but still why it's not responding I still get it I am suffering form 10 days today i went to another doc gave me different medicines meconovit andcinnarizine what are they for will these solve my problem if not what shall I use or which doc shall I concern
Answered by Dr. Shanthi.E 16 hours later

Take my word; you are worried over unnecessary concerns. Your ENT doctor has said that all is normal with you. That rules out any underlying problem.

In my view, you should take the anti-anxiety medicines for a while now. Please get them prescribed by your doctor.

The other point, you do not need meconovit and cinnarizine since the ENT doctor told you that all is normal after examining you. Please do not take unnecessary medications and burden your body.

You must find ways to relax now. Overall, you are in good health.

Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor